PAOLETTI ROBERTO

Room: 
U05, Piano: P03, Stanza: 3015
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Full professor
Academic disciplines: 
GEOMETRY (MAT/03)
Telephone: 
0264485738

Publications

  • Galasso, A., & Paoletti, R. (2020). Equivariant Asymptotics of Szegő kernels under Hamiltonian SU(2)-actions. THE ASIAN JOURNAL OF MATHEMATICS, 24(3), 501-532.
  • Galasso, A., & Paoletti, R. (2019). Hamiltonian U(2)-actions and Szegö kernel asymptotics. In The 32nd International Colloquium on Group Theoretical
    Methods in Physics (Group32). IOP Publishing.
  • Galasso, A., & Paoletti, R. (2019). Equivariant asymptotics of Szegö kernels under Hamiltonian U(2) -actions. ANNALI DI MATEMATICA PURA ED APPLICATA, 198(2), 639-683.
  • Paoletti, R. (2018). Local Scaling Asymptotics for the Gutzwiller Trace Formula in Berezin–Toeplitz Quantization. THE JOURNAL OF GEOMETRIC ANALYSIS, 28(2), 1548-1596.
  • Paoletti, R. (2017). Szegö Kernels and Asymptotic Expansions for Legendre Polynomials. JOURNAL OF COMPLEX ANALYSIS, 2017.